Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Endoscopy shows severe gastritis/erosive esophagus, had upper abdominal pain, nausea, orange/yellow soft stools, headache. Solution ?

I am 25 and recently had an Edoscopy done, and it showed severe gastritis/erosive esophogas. I have been in severe upper abdominal pain , nausea , pain reaching into my chest and back, orange/yellow soft stools , headache, fatigue , severe bloating of my upper abdomen, and it hurts when I take a deep breath. My GI refuses to see me, and claims if I am in this much pain, I should go to the ER. I go to the ER and they say they cant help me and tell me to see my GI the next day. It is a frustrating cycle. My lab work has been normal, but they refuse to do any other testing such as a xray or CT. I am also starting to be lethargic at times, and the pain and bloating keeps getting worse. Please Please HELP ME!
Asked On : Tue, 12 Feb 2013
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Sep 2013
Thanks for the query to H.C.M. Forum.
Since you are a known case of gastritis i.e.hyper acidity so take few steps to get rid of this as.
Try raising the head of your bed about 4 inches with blocks.It also might help to avoid eating or drinking for 2 hours before you lie down.
To help control the stomach acid, one should not drink alcohol or drinks with caffeine in them or eat chocolates or spicy or greasy foods. Also take some antacids, but ,if symptoms are severe as in your case then you may need drugs like proton pump inhibitors.
As you are feeling severe discomfort so please get in admission and take treatment .
Good luck. Dr. HET
Answered: Fri, 27 Sep 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor